| Catalog Number |
RBY2C2060 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a medical procedure, the hospital staff found that the pusher assembly of a ruby coil was kinked upon removal from the packaging.The ruby coil was therefore not used in the procedure.The procedure was completed using another ruby coil.